Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Feeling dirty while masturbating. Unable to get enough erection. Unable to enjoy sex completely. What can be done t o solve erection problem?

my name is zaryab i m married , when i saw a porn movie 14 years ago i feel bad in my mind and then i start masturbation to much and now when i discharge i cant feel the same , my wife is very friendly when i start sex i always think that is my penis hard or not and because of that many times we cannot enjoy to much or even my wife enjoy but i never discharge so plz tell me how i prove my eriction problem because sometimes my penis is to much hard sometimes not much hard and i cannot feel the enjoyment when discharge so plz help me
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
masturbation has no relation to your concern. have some confidence, join gym eat healthy.

detail the exact problem.. do you feel you never ejaculate or you have some feeling about not enjoying.
Answered: Fri, 29 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor